Gibbs Phenomenon on Sampling Series Based on Shannon's and Meyer's Wavelet Analysis.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 575-588
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59624,
author = {N. Atreas and C. Karankias},
title = {Gibbs {Phenomenon} on {Sampling} {Series} {Based} on {Shannon's} and {Meyer's} {Wavelet} {Analysis.}},
journal = {The journal of Fourier analysis and applications},
pages = {575--588},
year = {1999},
volume = {5},
number = {4},
zbl = {0948.42025},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59624/}
}
TY - JOUR AU - N. Atreas AU - C. Karankias TI - Gibbs Phenomenon on Sampling Series Based on Shannon's and Meyer's Wavelet Analysis. JO - The journal of Fourier analysis and applications PY - 1999 SP - 575 EP - 588 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59624/ ID - JFAA_1999__5_4_59624 ER -
N. Atreas; C. Karankias. Gibbs Phenomenon on Sampling Series Based on Shannon's and Meyer's Wavelet Analysis.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 575-588. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59624/